umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Non-Parametric Estimators of Risk Functions of Tensile Strengths of Wires and Their Deviations
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
1997 (English)In: Theory of Stochastic Processes, Vol. 3 (19), no 1-2, 110-120 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 3 (19), no 1-2, 110-120 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-87918OAI: oai:DiVA.org:umu-87918DiVA: diva2:712301
Available from: 2014-04-14 Created: 2014-04-14 Last updated: 2014-04-14

Open Access in DiVA

No full text

Authority records BETA

Belyaev, Yuri K.

Search in DiVA

By author/editor
Belyaev, Yuri K.
By organisation
Department of Mathematics and Mathematical Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 46 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf